# SDR ALG2005F00109

- Difficulty date: November 20, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N187AL
- Make and model: Bell 206L-3
- Aircraft serial: 51135
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 5362
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCRAFT GENERATOR FAILED.  REPLACED STARTER/GENERATOR.  (K)
